Spectral algebras for strong equational classes of partial algebras

Staruch, Bożena and Staruch, Bogdan: Spectral algebras for strong equational classes of partial algebras. Acta scientiarum mathematicarum, (61) 1-4. pp. 43-58. (1995)

[img] Cikk, tanulmány, mű
math_061_numb_043-058.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 61
Number: 1-4
Page Range: pp. 43-58
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 57-58.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/15559

Actions (login required)

View Item View Item